BibTeX record journals/tcs/ChristodoulakisCCI14

download as .bib file

@article{DBLP:journals/tcs/ChristodoulakisCCI14,
  author    = {Manolis Christodoulakis and
               Michalis Christou and
               Maxime Crochemore and
               Costas S. Iliopoulos},
  title     = {On the average number of regularities in a word},
  journal   = {Theor. Comput. Sci.},
  volume    = {525},
  pages     = {3--9},
  year      = {2014}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics